# SDR CHQA200800063

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 16,894 hours, 15,380 cycles
- Engine: Allsn AE3007A
- Engine time: 17,152 hours, 15,235 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7847, IAD TO YYZ - AFTER TAKEOFF, WHEN THE CREW ATTEMPTED TO RAISE THE LANDING GEAR THEY RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS AND THE GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  THE FLIGHT RETURNED TO IAD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND TESTED THE PROX SENSORS AND FOUND THE AFT WEIGHT ON WHEELS PROX SENSOR ON THE LEFT MAIN LANDING GEAR WOULD NOT TEST.  MAINTENANCE REPLACED THE FAULTY PROX SENSOR AND THE AIR/GROUND SYSTEM OPERATED NORMALLY.
